# SDR AALA201708039007

- Difficulty date: July 31, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- Aircraft time: 55,377 hours, 19,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY LIGHT AT SEAT 15D INOPERATIVE. REPLACED 15D SEAT MOUNTED LIGHT PER AMM 33-51-11. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
